MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO SAF-T WING BLOOD COLLECTION AND INFUSION SET; JKA - BLOOD SPECIMEN COLLECTION DEVICE

SMITHS MEDICAL ASD, INC. JELCO SAF-T WING BLOOD COLLECTION AND INFUSION SET; JKA - BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 982112D
Medical Device Problem Codes Peeled/Delaminated (1454); Device Difficult to Setup or Prepare (1487); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.No corrective actions are required since the complaint was not confirmed.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# 617147.
 
Event or Problem Description
It was reported that threading occurred when connecting the vacutainer to the needle.There were two (2) accidental needle pokes due to the plastic band that held the tubing is difficult to remove.No patient injury was reported.

Brand Name
JELCO SAF-T WING BLOOD COLLECTION AND INFUSION SET
Common Device Name
JKA - BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15327478
Report Number3012307300-2022-17001
Device Sequence Number5374764
Product Code FMI
UDI-Device Identifier30351688081753
UDI-Public30351688081753
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K923090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2025
Device Catalogue Number982112D
Device Lot Number4050250
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2022
Initial Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown